# SDR FDEA202007301725

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866021
- Condition: Cracked
- Location: Bs 1916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT BS 1916, RBL 49.8 FLOOR SUPPORT FOUND CRACKED.  REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM EXISTING   SPLICE STATION 1927 TO STATION 1886.6. RIGHT BUTT LINE 49.8. REPAIR CLASSIFIED AS MAJOR  MAJOR PER GMM 6-2-100.
